Change search
ReferencesLink to record
Permanent link

Direct link
Integrability of invariant metrics on the Virasoro group
Department of Mathematics, Lund University, 22100 Lund, Sweden .ORCID iD: 0000-0001-6191-7769
2006 (English)In: Physics Letters A, ISSN 0375-9601, Vol. 350, no 1-2, 75-80 p.Article in journal (Refereed) Published
Abstract [en]

Each right-invariant metric on the Virasoro group induces a Hamiltonian vector field on the dual of the Lie algebra vir equipped with the canonical Lie-Poisson structure. We show that the Hamiltonian vector fields Xk induced by the metrics given at the identity by the Hk Sobolev inner products, k≥0, are bi-Hamiltonian relative to a modified Lie-Poisson structure only for k=0 and k=1.

Place, publisher, year, edition, pages
2006. Vol. 350, no 1-2, 75-80 p.
Keyword [en]
Bi-Hamiltonian structures, Virasoro group
National Category
Natural Sciences
URN: urn:nbn:se:kth:diva-163837DOI: 10.1016/j.physleta.2005.10.011ISI: 000234935400013ScopusID: 2-s2.0-30644471049OAI: diva2:802355

QC 20150413

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2015-04-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Physics Letters A
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link